# SDR CA090507003

- Difficulty date: April 29, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 14,959 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Spline
- Part number: P3001
- Condition: Worn
- Location: Hydraulic Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PUMP INSTALLED AS PART OF HYDR LANDING GEAR SYS. THE WORN SPLINE WAS NOTED DURING A SCHEDULED LANDING GEAR ELECTRIC MOTOR REPLACEMENT. THE COUPLER SPLINES BETWEEN THE HYDR PUMP AND ELECTRIC MOTOR WERE ALSO WORN OUT.
